# SDR YENA20110723307

- Difficulty date: July 23, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N646JB
- Make and model: Airbus A320-232
- Aircraft serial: 2945
- Aircraft time: 18,722 hours, 6,748 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 520913
- Part serial: G0630044
- Condition: Failed
- Location: Generator Sys
- Part time: 18,724 hours, 6,747 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 528 MCO-EWR DURING MAINTENANCE EMERGENCY GENERATION SYSTEM TEST FAILED.  REPLACED CSMG 8XE PER AMM 24-24-51 TEST IS GOOD.
